IM PAN
INSTITUTE OF MATHEMATICS · POLISH ACADEMY OF SCIENCES
BANACH CENTER
PUBLICATIONS
ISSN: 0137-6934(p) 1730-6299(e)
 

Noncommutative Harmonic Analysis with Applications to Probability II
Editors: Marek Bożejko, Anna Krystek and Łukasz Wojakowski

ISBN: 978-83-86806-08-9, doi:10.4064/bc89
Preface, 5-6
Participants' photo,
List of talks, 9-10
List of participants, 11-12

Contents of Volume 89

Central extensions and stochastic processes associated with the Lie algebra of the renormalized higher powers of white noise
Luigi Accardi, Andreas Boukas
Banach Center Publ. 89 (2010), 13-43
Abstract and article information
Retrieve article in PDF (371.75 Kb)


Product-type non-commutative polynomial states
Michael Anshelevich
Banach Center Publ. 89 (2010), 45-59
Abstract and article information
Retrieve article in PDF (240.32 Kb)


Topics on Meixner families
Marek Bożejko, Nizar Demni
Banach Center Publ. 89 (2010), 61-74
Abstract and article information
Retrieve article in PDF (342.27 Kb)


Positive energy quantization of linear dynamics
Jan Dereziński, Christian Gérard
Banach Center Publ. 89 (2010), 75-104
Abstract and article information
Retrieve article in PDF (343.00 Kb)


On two quantum versions of the detailed balance condition
Franco Fagnola, Veronica Umanità
Banach Center Publ. 89 (2010), 105-119
Abstract and article information
Retrieve article in PDF (372.24 Kb)


Convolution-dominated integral operators
Gero Fendler, Karlheinz Gröchenig, Michael Leinert
Banach Center Publ. 89 (2010), 121-127
Abstract and article information
Retrieve article in PDF (182.02 Kb)


Orthomodular lattices and closure operations in ordered vector spaces
Jan Florek
Banach Center Publ. 89 (2010), 129-133
Abstract and article information
Retrieve article in PDF (254.85 Kb)


Generators of Brownian motions on abstract Wiener spaces
Kei Harada
Banach Center Publ. 89 (2010), 135-142
Abstract and article information
Retrieve article in PDF (180.54 Kb)


A new approach to mutual information. II
Fumio Hiai, Takuho Miyamoto
Banach Center Publ. 89 (2010), 143-163
Abstract and article information
Retrieve article in PDF (259.08 Kb)


On some generalization of the $t$-transformation
Anna Dorota Krystek
Banach Center Publ. 89 (2010), 165-187
Abstract and article information
Retrieve article in PDF (405.08 Kb)


Convolutions related to $q$-deformed commutativity
Anna Kula
Banach Center Publ. 89 (2010), 189-200
Abstract and article information
Retrieve article in PDF (369.08 Kb)


On extremal positive maps acting between type I factors
Marcin Marciniak
Banach Center Publ. 89 (2010), 201-221
Abstract and article information
Retrieve article in PDF (294.81 Kb)


Nonnegative linearization for orthogonal polynomials with eventually constant Jacobi parameters
Wojciech Młotkowski
Banach Center Publ. 89 (2010), 223-230
Abstract and article information
Retrieve article in PDF (274.44 Kb)


Jucys-Murphy elements and the unitary Weingarten function
Jonathan I. Novak
Banach Center Publ. 89 (2010), 231-235
Abstract and article information
Retrieve article in PDF (263.90 Kb)


On a translation property of positive definite functions
Lars Omlor, Michael Leinert
Banach Center Publ. 89 (2010), 237-240
Abstract and article information
Retrieve article in PDF (153.68 Kb)


A comment on free group factors
Narutaka Ozawa
Banach Center Publ. 89 (2010), 241-245
Abstract and article information
Retrieve article in PDF (169.80 Kb)


The Powers sum of spatial CPD-semigroups and CP-semigroups
Michael Skeide
Banach Center Publ. 89 (2010), 247-263
Abstract and article information
Retrieve article in PDF (293.10 Kb)


How the $\mu$-deformed Segal-Bargmann space gets two measures
Stephen Bruce Sontz
Banach Center Publ. 89 (2010), 265-274
Abstract and article information
Retrieve article in PDF (301.60 Kb)


Murphy's “Positive definite kernels and Hilbert $C^*$-modules” reorganized
Franciszek Hugon Szafraniec
Banach Center Publ. 89 (2010), 275-295
Abstract and article information
Retrieve article in PDF (536.65 Kb)


Poisson boundaries of discrete quantum groups
Reiji Tomatsu
Banach Center Publ. 89 (2010), 297-312
Abstract and article information
Retrieve article in PDF (263.58 Kb)


Two-level $t$-deformation
Łukasz Jan Wojakowski
Banach Center Publ. 89 (2010), 313-322
Abstract and article information
Retrieve article in PDF (443.97 Kb)


On a cubic Hecke algebra associated with the quantum group $U_q(2)$
Janusz Wysoczański
Banach Center Publ. 89 (2010), 323-327
Abstract and article information
Retrieve article in PDF (280.41 Kb)